# SDR DALA2024112511168

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0672651) CORROSION ON INTERCOSTAL FRAME SURFACE LOCATED AT STA 305.5, LBL 10.75, WL 208. REMOVED AND REPLACED INTERCOSTAL @ STA 294.5 TO 312, LBL 10.75 WL 208 IAW B737 SRM 51-40-02 & DWG 141A5600.
